Virginia, 2007Damaging Wind and Lightning Strikes in Virginia, June 6, 2007
June 6, 2007 · NWS AKQ · 3 events in 3 counties and zones
Gusty winds lifted tents, snapped flag poles and damaged scenery that had been installed at Town Point Park in downtown Norfolk. Lightning damage 2 homes, one on Long Point Boulevard in Portsmouth, the other on Cascade Drive in Newport News.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $165,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Gusty winds lifted tents, snapped flag poles and damaged scenery that had been installed at Town Point Park in downtown Norfolk. Lightning damage 2 homes, one on Long Point Boulevard in Portsmouth, the other on Cascade Drive in Newport News.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at Jun 5, 8:49 PM EST, 4 hours 26 minutes earlier.
Area forecast discussion, Jun 5, 8:49 PM EST, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
949 PM EDT TUE JUN 5 2007
.SYNOPSIS...
LOW PRESSURE WILL LIFT NORTH OF NEW ENGLAND BY THIS EVENING...
WHILE HIGH PRESSURE BUILDS INTO THE MID ATLANTIC REGION FROM THE
WEST. THE HIGH WILL BECOME CENTERED ALONG THE MID ATLANTIC COAST
ON WEDNESDAY...THEN MOVE EAST TOWARD BERMUDA THURSDAY AND FRIDAY.
A WEAK COLD FRONT WILL APPROACH FROM THE WEST LATE FRIDAY...AND
TRACK SLOWLY INTO THE MID ATLANTIC REGION SATURDAY. THE FRONT WILL
STALL OVER THE REGION SATURDAY NIGHT AND SUNDAY...AS AN AREA OF
LOW PRESSURE FORMS NEAR THE MID ATLANTIC COAST.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
EXPECT INCREASING COVERAGE OF PCPN AS SEVERAL SHORT WAVES MOVE
THRU MID ATLC REGION OVRNGT. THE FIRST SHORTWAVE CURRENTLY OVR SRN
MTNS LOOKS TO BE THE MORE ACTIVE WITH GOOD CELL COVERAGE ACRS SW
VA/NW NC. LESS ACTVITY ASSOCD WITH SHORT WAVE OVR OHVLY.
HAVE INCREASD POPS 10-20% OVRNGT. MUCH OF THE CONVECTION SHUD HOLD
TOGETHER GIVEN THE UPPER FORCING...BUT SHUD TEND TO WEAKEN SLOWLY
DUE TO THE UNFAVORABLE DIURNAL CYCLE. SOME OF THE STRONGER
DOWNSTREAM STORMS HAVE BEEN PRODUCING LARGE HAIL AND WIND DAMAGE.
ISOLATED SVR STORMS CUD REACH WESTERN FCST AREA BEFORE MIDNIGHT
BUT SHUD CONT TO WEAKEN SUB-SVR AS STORMS MOVE OVR RMNDR FCST AREA
DURING THE OVERNGT.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
700/500 MB TROUGH AXIS/VORT LOBE PIVOTS E OFF THE MID ATLC COAST
DURING THE AFTN. FRONTOGENETIC FORCING OUT AHEAD OF THIS FEATURE
WILL LINGER THROUGH THE MORNING...ESP OVER ERN ZONES. FORCING
OCCURS WELL BEFORE PEAK DIURNAL HEATING...THEREFORE FOR NOW HAVE
CONTINUED WITH SLIGHT CHANCES AT MOST. TEMPERATURES WILL BE THE
MAIN STORY TOMORROW...WITH SHALLOW YET NOTICEABLE LLVL COOLING
BEHIND THE SURFACE FRONT AS WEAK HIGH PRESSURE BUILDS ACROSS THE
MID ATLC COASTAL WATERS. BLEND OF MAV (GFS) AND MET (NAM) GUIDANCE
YIELDS MID/UPPER 70S ALONG THE LOWER ERN SHORE (MAYBE LOWER 70S
RIGHT ALONG THE ATLC COAST)...WITH GENERALLY 80-85 ELSEWHERE
ACROSS VA/NC AREAS.
COMFORTABLE NIGHT WED NIGHT...PERHAPS THE LAST ONE FOR A WHILE...
AS TEMPS FALL INTO THE 50S OVER MOST LOCALES OUTSIDE OF SERN VA
AND NERN NC. CANNOT RULE OUT A FEW MID/UPPER 40S EITHER IN SPOTS
WHERE RADITIONAL COOLING IS MOST FVRBL (INCLUDING SBY).
THURSDAY...SURFACE HIGH PUSHES FARTHER OFFSHORE...ALLOWING FOR A
RETURN TOWARD S/SW FLOW AND WARM ADVECTION WITHIN THE LOWER
LEVELS. BASED ON THE LLVL THERMAL/THICKNESS PROFILES...EXPECT HIGH
TEMPS THURSDAY TO BE AROUND 5-7F WARMER THAN WEDNESDAY.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
TOWARD THE END OF THE WEEK...GFS/ECMWF REMAIN IN GOOD CONSENSUS
WITH THE AMPLIFYING UPPER RIDGE OVER THE ERN CONUS. 850 MB TEMPS
CLIMB TO AROUND 20C ON FRIDAY...THUS HIGHS IN THE MID TO UPPER 90S
STILL A GOOD BET. ALSO...WITH THIS DEGREE OF HEAT ALONG WITH THE
PROGGED STRENGTH OF THE NEXT FRONT PER THE GFS AND ECMWF...AM
MORE CONFIDENT TO BOOST POPS TO AROUND 30% FRIDAY NIGHT IN ADVANCE
OF THE NEXT COLD FRONT.
BOTH THE GFS AND ECMWF HAVE TRENDED TOWARD A MORE PROGRESSIVE
UPPER TROUGH AND SURFACE FRONT OVER THE WEEKEND. THE UPSHOT...
IT NOW DOES NOT APPEAR THE SURFACE FRONT WILL HANG UP IN OUR FCST
AREA THROUGH SUN. THE GFS IS MORE PROGRESSIVE...FOR NOW HAVE
LEANED MORE TOWARD THE ECMWF (AND HPC GUIDANCE) GIVEN THE LESS
DRASTIC TRENDS PER THE ECMWF. WITH THAT SAID I HAVE ADVERTISED A
SLIGHT COOLING TREND OVER THE WEEKEND (COOLER SAT...EVEN MORE
COOLER SUN)...WITH LINGERING POPS ON SAT (HIGHEST IN THE SERN
ZONES) AS THE FRONT DROPS S OF THE VA/NC BORDER BY EARLY SUN
MORNING. TEMPS REBOUND A BIT EARLY NEXT WEEK AS THE SURFACE HIGH
PUSHES OFFSHORE...THOUGH READINGS MUCH CLOSER TO SEASONAL NORMS
(80S).
&&
.AVIATION /02Z WEDNESDAY THROUGH SUNDAY/...
WILL CONT THE GUSTY WINDS TO 30KTS THRU 00Z PER CRNT OBS. OTW...
VFR CONDS INTO TNGT...ALTHO ISLTD MVFR CONDS IN ANY SHRA OR TSRA
THIS EVENG INTO TNGT. FRNTL BNDRY LATER TNGT AND WED MORNG CUD
PRODUCE LWR CIGS AND VSBYS IN ANY SHRAS OR TSRAS. THEN...GENERALLY
VFR CONDS FOR LATER WED THRU FRI...AS HI PRES BLDS IN THEN OFFSHR.
ANOTHER FRNT CUD BRING LWR CIGS AND VSBYS AGAIN IN SHRAS OR TSRAS
FRI NGT THRU SAT MORNG.
&&
.MARINE...
WNDS (AND GUSTS) HAVE DMNSHD TO BLO SCA ERLY THIS EVE. SO UPDATED
CWF TO ALLOW SCA HEADLINES TO EXPIRE. CDFRNT PASSAGE N-S AFTR
MIDNITE. WNDS BECOME N BEHIND BNDRY...BUT DATA SUGGESTS ONLY ABT A
3-4 HR SURGE PRD AT SPEEDS OF ARND 15 KTS. NO SCA PLANNED FOR
LATER TONITE...BUT CUD NOT RULE OUT A GUST OR TWO TO ARND 20KT
ACROSS CHES BAY. OTW..NO FLAGS XPCTD AS WNDS SLOWLY BECOME SW BY
MID WEEK AS H5 RIDGE MOVES OFF THE COAST. ANTHR FRNT XPCTD BY ERLY
SAT.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...NONE.
&&
SYNOPSIS...WFA
NEAR TERM...BTC/BKH
SHORT TERM...BKH
LONG TERM...BKH
AVIATION...MPR
MARINE...JEF/MPR
Hazardous weather outlook, Jun 5, 3:18 AM EST, 21 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
418 AM EDT TUE JUN 5 2007
MDZ021>025-NCZ012>017-030>032-102-VAZ048-049-060>100-060830-
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA-
PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG-
LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM-
KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-
BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER-
MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK-
SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-
SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
418 AM EDT TUE JUN 5 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST
NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH
CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR
SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS
VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF
VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF
SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ630>633-650-652-654-656-658-060830-
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA-
CURRITUCK SOUND-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT 20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT 20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT
20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT 20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT
20 NM-
418 AM EDT TUE JUN 5 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE
BAY...THE SOUTHERN CHESAPEAKE BAY...THE MID ATLANTIC COASTAL WATERS
AND CURRITUCK SOUND.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
MCNATT
In the hours before
Special weather statement, Jun 5, 9:33 PM EST, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1033 PM EDT TUE JUN 5 2007
VAZ065-066-079-060330-
BRUNSWICK VA-LUNENBURG VA-MECKLENBURG VA-
1033 PM EDT TUE JUN 5 2007
...STRONG THUNDERSTORM MOVING THROUGH SOUTHERN VIRGINIA...
AT 1031 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM ABOUT 12 MILES SOUTH OF CHASE CITY...MOVING EAST
AT 20 MPH. THE STRONG THUNDERSTORM WILL BE NEAR
BOYDTON...AND...ROGERS CORNER AT 1045 PM EDT...BASKERVILLE AT 1100
PM EDT...SOUTH HILL...AND...LA CROSSE AT 1125 PM EDT.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE EXPECTED WITH THIS STORM.
EXPECT FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL.
PONDING OF WATER ON ROADWAYS AND FLOODING OF LOW LYING AND FLOOD
PRONE AREAS IS ALSO POSSIBLE.
CULLEN
Special weather statement, Jun 5, 10:36 PM EST, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1136 PM EDT TUE JUN 5 2007
NCZ012-030-VAZ065>067-079>081-087-088-092-060435-
BERTIE NC-BRUNSWICK VA-DINWIDDIE VA-GREENSVILLE VA-LUNENBURG
VA-MECKLENBURG VA-NORTHAMPTON NC-NOTTOWAY VA-PRINCE GEORGE
VA-SOUTHAMPTON VA-SUSSEX VA-
1136 PM EDT TUE JUN 5 2007
...STRONG THUNDERSTORMS MOVING THROUGH SOUTHCENTRAL VIRGINIA AND
INTO NORTHEAST NORTH CAROLINA...
AT 1133 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM KENBRIDGE TO 32 MILES SOUTHWEST OF
GARYSBURG...OR FROM KENBRIDGE TO 10 MILES NORTH OF NASHVILLE...MOVING
EAST AT 30 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR...
LAWRENCEVILLE AROUND 1150 PM EDT...
MCKENNEY AROUND 1210 AM EDT...
GARYSBURG AROUND 1220 AM EDT...
EMPORIA AROUND 1225 AM EDT...
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
EXPECT FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAINFALL.
PONDING OF WATER ON ROADWAYS AND FLOODING IN LOW LYING AND FLOOD
PRONE AREAS IS ALSO POSSIBLE.
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING. MOVE INTO A SAFE SHELTER BEFORE THESE STORMS REACH YOUR
AREA. REMAIN INDOORS UNTIL THE STORMS HAVE PASSED.
GINGRICH
Special weather statement, Jun 5, 11:36 PM EST, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1236 AM EDT WED JUN 6 2007
NCZ012>014-030>032-VAZ070-080>082-087>094-096-060545-
BERTIE NC-CHARLES CITY VA-CHESTERFIELD VA-CHOWAN NC-DINWIDDIE
VA-GATES NC-GREENSVILLE VA-HERTFORD NC-ISLE OF WIGHT VA-JAMES CITY
VA-NEWPORT NEWS/HAMPTON VA-NORTHAMPTON NC-PERQUIMANS NC-PRINCE GEORGE
VA-SOUTHAMPTON VA-SUFFOLK VA-SURRY VA-SUSSEX VA-YORK VA-
1236 AM EDT WED JUN 6 2007
...STRONG THUNDERSTORMS MOVING THROUGH SOUTHCENTRAL VIRGINIA AND
NORTHEAST NORTH CAROLINA...
AT 1236 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 5 MILES WEST OF PETERSBURG TO 21 MILES
SOUTH OF RICH SQUARE...OR FROM 5 MILES WEST OF PETERSBURG TO 11 MILES
NORTHEAST OF TARBORO...MOVING EAST AT 30 MPH. THE STRONG
THUNDERSTORMS WILL BE NEAR...
PETERSBURG NATIONAL BATTLLEFIELD AROUND 1245 AM EDT...
NEW BOHEMIA AROUND 1250 AM EDT...
SHILOH AROUND 1255 AM EDT...
MENOLA AROUND 100 AM EDT...
GARYSVILLE AROUND 105 AM EDT...
POOR TOWN AROUND 110 AM EDT...
WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
EXPECT FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAINFALL.
PONDING OF WATER ON ROADWAYS AND FLOODING IN LOW LYING AND FLOOD
PRONE AREAS IS ALSO POSSIBLE.
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING. MOVE INTO A SAFE SHELTER BEFORE THESE STORMS REACH YOUR
AREA. REMAIN INDOORS UNTIL THE STORMS HAVE PASSED.
GINGRICH
Special weather statement, Jun 6, 12:48 AM EST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
148 AM EDT WED JUN 6 2007
NCZ014>017-030>032-102-VAZ084>086-090-091-093>100-060700-
ACCOMACK VA-BERTIE NC-CAMDEN NC-CHESAPEAKE VA-CHOWAN NC-EASTERN
CURRITUCK NC-GATES NC-GLOUCESTER VA-ISLE OF WIGHT VA-JAMES CITY
VA-MATHEWS VA-MIDDLESEX VA-NEWPORT NEWS/HAMPTON VA-NORFOLK/PORTSMOUTH
VA-NORTHAMPTON VA-PASQUOTANK NC-PERQUIMANS NC-SUFFOLK VA-VIRGINIA
BEACH VA-WESTERN CURRITUCK NC-YORK VA-
148 AM EDT WED JUN 6 2007
...STRONG THUNDERSTORMS MOVING THROUGH SOUTHEAST VIRGINIA AND
NORTHEAST NORTH CAROLINA...
AT 143 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM GLOUCESTER COURTHOUSE TO 12 MILES SOUTHWEST
OF EDENTON...OR FROM GLOUCESTER COURTHOUSE TO PLYMOUTH...MOVING EAST
AT 35 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR...
NORTH AROUND 155 AM EDT...
BLAKES AROUND 200 AM EDT...
MOON AROUND 205 AM EDT...
SOUTH MILLS AROUND 210 AM EDT...
WOODVILLE AROUND 215 AM EDT...
NIXONTON AROUND 220 AM EDT...
WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
EXPECT FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAINFALL.
PONDING OF WATER ON ROADWAYS AND FLOODING IN LOW LYING AND FLOOD
PRONE AREAS IS ALSO POSSIBLE.
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING. MOVE INTO A SAFE SHELTER BEFORE THESE STORMS REACH YOUR
AREA. REMAIN INDOORS UNTIL THE STORMS HAVE PASSED.
GINGRICH
Local storm report, Jun 6, 1:14 AM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
214 AM EDT WED JUN 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 AM HAIL 5 E COFIELD 36.36N 76.82W
06/06/2007 E0.88 INCH HERTFORD NC PUBLIC
PUBLIC REPORTED NICKEL SIZE HAIL JUST EAST OF COFIELD
&&
MCNATTThunderstorm Wind, Norfolk (C)
- When
- June 6, 1:15 AM EST
- Where
- Norfolk (C) County, Norfolk
- Measured
- 46 kt (53 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Broadcast Media
- Coordinates
- 36.870, -76.270
Gusty winds lifted tents, snapped flag poles and damaged scenery that had been installed at Town Point Park in downtown Norfolk for Sail Virginia 2007 and Harborfest celebrations.
Lightning, Newport News (C)
- When
- June 6, 1:20 AM EST
- Where
- Newport News (C) County, Denbigh
- Property damage
- $80,000
- Reported by
- Newspaper
- Coordinates
- 37.130, -76.550
A house on Cascade Drive was struck by lightning. The resulting fire destroyed the roof and attic, and caused damage to the second story ceiling.
Lightning, Portsmouth (C)
- When
- June 6, 1:30 AM EST
- Where
- Portsmouth (C) County, Portsmouth
- Property damage
- $75,000
- Reported by
- Broadcast Media
- Coordinates
- 36.820, -76.330
A house on Long Point Boulevard was struck by lightning. The resulting fire damage a large part of the roof and caused some structural damage to the house.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flooding in North Dakota, June 6 to 7, 2007$1.7 million · 7 events
- High Wind in Colorado, June 6 to 7, 2007$250,000 · 73 kt wind · 33 events
- Tornadoes and Hail in South Dakota, June 6, 2007$30,000 · EF1 · 27 events
- Strong Wind in Colorado, June 6, 2007$91,000 · 10 events
- Hail in Nebraska, June 6, 2007$80,000 · 1 in hail · 3 events
- Tornado and Hail in Nebraska, June 6, 2007$55,000 · EF0 · 10 events
- High Wind in New Mexico, June 6, 2007$25,000 · 61 kt wind · 18 events
- High Wind in Kansas, June 6, 2007$34,000 · 51 kt wind · 11 events
- Flash Flooding and Flood in Montana, June 6 to 7, 200756 kt wind · 23 events
- Hail and Damaging Winds in South Dakota, June 6, 20071 in hail · 15 events
- High Wind and Strong Wind in Kansas, June 6, 2007$11,000 · 56 kt wind · 13 events
- High Wind in Colorado, June 6 to 7, 20071 injured · 88 kt wind · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 38025, 38026, 38027.